Browse Title Index


 
Issue Title
 
Vol 8 A Law of the Iterated Logarithm for the Sample Covariance Matrix Abstract   PDF
Steven J. Sepanski
 
Vol 14 A note on directed polymers in gaussian environments Abstract   PDF
Yueyun Hu, Qi-Man Shao
 
Vol 17 A $0$-$1$ law for vertex-reinforced random walks on $\mathbb{Z}$ with weight of order $k^\alpha$, $\alpha\in[0,1/2)$ Abstract   PDF
Bruno Schapira
 
Vol 6 A 2-Dimensional SDE Whose Solutions are Not Unique Abstract   PDF
Jan M. Swart
 
Vol 9 A Bound for the Distribution of the Hitting Time of Arbitrary Sets by Random Walk Abstract   PDF
Antal A Jarai, Harry Kesten
 
Vol 16 A characterisation of, and hypothesis test for, continuous local martingales Abstract   PDF
Owen D. Jones, David A. Rolls
 
Vol 19 A characterization of the Poisson process revisited Abstract   PDF
Benjamin Nehring
 
Vol 5 A Characterization of the Set of Fixed Points of the Quicksort Transformation Abstract   PDF
James Allen Fill, Svante Janson
 
Vol 13 A Clark-Ocone formula in UMD Banach spaces Abstract   PDF
Jan Maas, Jan van Neerven
 
Vol 9 A Condition for Weak Disorder for Directed Polymers in Random Environment Abstract   PDF
Matthias Birkner
 
Vol 14 A connection between the stochastic heat equation and fractional Brownian motion, and a simple proof of a result of Talagrand Abstract   PDF
Carl E Mueller, Zhixin Wu
 
Vol 19 A connection of the Brascamp-Lieb inequality with Skorokhod embedding Abstract   PDF
Yuu Hariya
 
Vol 11 A Controller And A Stopper Game With Degenerate Variance Control Abstract   PDF
Ananda P. Weerasinghe
 
Vol 16 A convergent series representation for the density of the supremum of a stable process Abstract   PDF
Friedrich Hubalek, Alexey Kuznetsov
 
Vol 5 A Converse Comparison Theorem for BSDEs and Related Properties of g-Expectation Abstract   PDF
Philippe Briand, François Coquet, Ying Hu, Jean Mémin, Shige Peng
 
Vol 19 A counter example to central limit theorem in Hilbert spaces under a strong mixing condition Abstract   PDF
Davide Giraudo, Dalibor Volny
 
Vol 12 A counterexample for the optimality of Kendall-Cranston coupling Abstract   PDF
Kazumasa Kuwada, Karl-Theodor Sturm
 
Vol 17 A counterexample to rapid mixing of the Ge-Stefankovic process Abstract   PDF
Leslie Ann Goldberg, Mark Jerrum
 
Vol 12 A dynamical characterization of Poisson-Dirichlet distributions Abstract   PDF
Louis-Pierre Arguin
 
Vol 16 A family of exceptional parameters for non-uniform self-similar measures Abstract   PDF
Jörg Neunhäuserer
 
Vol 13 A functional limit theorem for a 2d-random walk with dependent marginals Abstract   PDF
Nadine Guillotin-Plantard, Arnaud Le Ny
 
Vol 4 A Gaussian Correlation Inequality and its Applications to Small Ball Probabilities Abstract   PDF
Wenbo V. Li
 
Vol 9 A Gaussian Oscillator Abstract   PDF
Krzysztof Burdzy, David White
 
Vol 18 A general smoothing inequality for disordered polymers Abstract   PDF
Francesco Caravenna, Frank den Hollander
 
Vol 12 A general stochastic target problem with jump diffusion and an application to a hedging problem for large investors Abstract   PDF
Nicolas Saintier
 
Vol 19 A generalized Pólya's urn with graph based interactions: convergence at linearity Abstract   PDF
Jun Chen, Cyrille Lucas
 
Vol 5 A Large Wiener Sausage from Crumbs. Abstract   PDF
Omer Angel, Itai Benjamini, Yuval Peres
 
Vol 10 A Limit Law for the Root Value of Minimax Trees Abstract   PDF
Tämur Ali Khan, Luc Devroye, Ralph Neininger
 
Vol 15 A limit theorem for particle current in the symmetric exclusion process Abstract   PDF
Alexander Vandenberg-Rodes
 
Vol 18 A local limit theorem for random walks in balanced environments Abstract   PDF
Mikko Stenlund
 
Vol 14 A local limit theorem for the critical random graph Abstract   PDF
Remco W van der Hofstad, Wouter Kager, Tobias Müller
 
Vol 10 A Log-scale Limit Theorem for One-dimensional Random Walks in Random Environments Abstract   PDF
Alexander Roitershtein
 
Vol 4 A Lower Bound for Time Correlation of Lattice Gases Abstract   PDF
Kenji Handa
 
Vol 13 A martingale on the zero-set of a holomorphic function Abstract   PDF
Peter Kink
 
Vol 16 A maximal inequality for stochastic convolutions in 2-smooth Banach spaces Abstract   PDF
Jan Van Neerven, Jiahui Zhu
 
Vol 19 A maximal inequality for supermartingales Abstract   PDF
Bruce Hajek
 
Vol 12 A modified Kardar-Parisi-Zhang model Abstract   PDF
Giuseppe Da Prato, Arnaud Debussche, Luciano Tubaro
 
Vol 7 A Monotonicity Result for Hard-core and Widom-Rowlinson Models on Certain $d$-dimensional Lattices Abstract   PDF
Olle Häggström
 
Vol 19 A multidimensional version of noise stability Abstract   PDF
Joe Neeman
 
Vol 16 A multiplicative short proof for the unimodality of stable densities Abstract   PDF
Thomas Simon
 
Vol 11 A multivariate version of Hoeffding's inequality Abstract   PDF
Peter Major
 
Vol 5 A Necessary and Sufficient Condition for the Lambda-Coalescent to Come Down from Infinity. Abstract   PDF
Jason Schweinsberg
 
Vol 15 A new proof of an old result by Pickands Abstract   PDF
J.M.P. Albin, Hyemi Choi
 
Vol 7 A Non-Ballistic Law of Large Numbers for Random Walks in I.I.D. Random Environment Abstract   PDF
Martin P. W. Zerner
 
Vol 13 A non-commutative sewing lemma Abstract   PDF
Denis Feyel, Arnaud de La Pradelle, Gabriel Mokobodzki
 
Vol 10 A Non-Markovian Process with Unbounded $p$-Variation Abstract   PDF
Martynas Manstavicius
 
Vol 14 A Note on a Feynman-Kac-Type Formula Abstract   PDF
Raluca M Balan
 
Vol 11 A note on a.s. finiteness of perpetual integral functionals of difusions Abstract   PDF
Davar Khoshnevisan, Paavo Salminen, Marc Yor
 
Vol 12 A note on ergodic transformations of self-similar Volterra Gaussian processes Abstract   PDF
Céline Jost
 
Vol 16 A note on existence and uniqueness for solutions of multidimensional reflected BSDEs Abstract   PDF
Jean François Chassagneux, Romuald Elie, Idris Kharroubi
 
Vol 18 A note on first passage functionals for hyper-exponential jump-diffusion processes Abstract   PDF
Yu-Ting Chen, Yuan-Chung Sheu, Ming-Chi Chang
 
Vol 19 A note on general sliding window processes Abstract   PDF
Noga Alon, Ohad Noy Feldheim
 
Vol 18 A note on Kesten's Choquet-Deny lemma Abstract   PDF
Sebastian Mentemeier
 
Vol 17 A note on large deviations for 2D Coulomb gas with weakly confining potential Abstract   PDF
Adrien Hardy
 
Vol 17 A note on linearization methods and dynamic programming principles for stochastic discontinuous control problems Abstract   PDF
Dan Goreac, Oana Silvia Serea
 
Vol 14 A note on new classes of infinitely divisible distributions on $\mathbb{R}^d$ Abstract   PDF
Makoto Maejima, Genta Nakahara
 
Vol 10 A Note on Occupation Times of Stationary Processes Abstract   PDF
Marina Kozlova, Paavo Salminen
 
Vol 13 A note on percolation on $Z^d$: isoperimetric profile via exponential cluster repulsion Abstract   PDF
Gabor Pete
 
Vol 14 A note on r-balayages of matrix-exponential L'evy processes Abstract   PDF
Yuan-Chung Sheu, Yu-Ting Chen
 
Vol 7 A Note on Reflecting Brownian Motions Abstract   PDF
Florin Soucaliuc, Wendelin Werner
 
Vol 18 A note on stable point processes occurring in branching Brownian motion Abstract   PDF
Pascal Maillard
 
Vol 14 A note on stochastic integration with respect to optional semimartingales Abstract   PDF
Christoph Kühn, Maximilian Stroh
 
Vol 6 A Note on Talagrand's Concentration Inequality Abstract   PDF
Dmitriy Panchenko
 
Vol 12 A note on Talagrand's positivity principle Abstract   PDF
Dmitriy Panchenko
 
Vol 18 A note on tamed Euler approximations Abstract   PDF
Sotirios Sabanis
 
Vol 13 A note on the ballistic limit of random motion in a random potential Abstract   PDF
Markus Flury
 
Vol 16 A note on the Central Limit Theorem for the Eigenvalue Counting Function of Wigner Matrices Abstract   PDF
Sandrine Dallaporta, Van H. Vu
 
Vol 15 A Note on the Diffusive Scaling Limit for a Class of Linear Systems Abstract   PDF
Yukio Nagahata, Nobuo Yoshida
 
Vol 13 A note on the distributions of the maximum of linear Bernoulli processes Abstract   PDF
Sergey G Bobkov
 
Vol 12 A note on the invariance principle of the product of sums of random variables Abstract   PDF
Wei Huang, Li-Xin Zhang
 
Vol 17 A note on the Marchenko-Pastur law for a class of random matrices with dependent entries Abstract   PDF
Sean O'Rourke
 
Vol 8 A note on the richness of convex hulls of VC classes Abstract   PDF
Gábor Lugosi, Shahar Mendelson, Vladimir Koltchinskii
 
Vol 18 A note on the scaling limits of contour functions of Galton-Watson trees Abstract   PDF
Hui He, Nana Luan
 
Vol 18 A note on the series representation for the density of the supremum of a stable process Abstract   PDF
Daniel Hackmann, Alexey Kuznetsov
 
Vol 18 A note on the tensor product of two random unitary matrices Abstract   PDF
Tomasz Tkocz
 
Vol 19 A note on the times of first passage for `nearly right-continuous' random walks Abstract   PDF
Matija Vidmar
 
Vol 6 A Percolation Formula Abstract   PDF
Oded Schramm
 
Vol 17 A percolation process on the binary tree where large finite clusters are frozen Abstract   PDF
Jacob van den Berg, Demeter Kiss, Pierre Nolin
 
Vol 12 A population model for $\Lambda$-coalescents with neutral mutations Abstract   PDF
Andreas Nordvall Lagerås
 
Vol 12 A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree Abstract   PDF
Alex Iksanov, Martin Möhle
 
Vol 11 A Proof from `First Principles' of Kesten's Result for the Probabilities with which a Subordinator Hits Points. Abstract   PDF
Peter Andrew
 
Vol 1 A Proof of a Conjecture of Bobkov and Houdré Abstract   PDF
S. Kwapien, M. Pycia, W. Schachermayer
 
Vol 12 A Proof of a Non-Commutative Central Limit Theorem by the Lindeberg Method Abstract   PDF
Vladislav Kargin
 
Vol 19 A property of Petrov's diffusion Abstract   PDF
Stewart N. Ethier
 
Vol 19 A quenched functional central limit theorem for planar random walks in random sceneries Abstract   PDF
Nadine Guillotin-Plantard, Julien Poisat, Renato Soares dos Santos
 
Vol 10 A Question about the Parisi Functional Abstract   PDF
Dmitriy Panchenko
 
Vol 16 A Reflection Type Problem for the Stochastic 2-D Navier-Stokes Equations with Periodic Conditions Abstract   PDF
Viorel Barbu, Giuseppe Da Prato, Luciano Tubaro
 
Vol 13 A Regeneration Proof of the Central Limit Theorem for Uniformly Ergodic Markov Chains Abstract   PDF
Witold Bednorz, Krzysztof Latuszynski, Rafal Latala
 
Vol 13 A relation between dimension of the harmonic measure, entropy and drift for a random walk on a hyperbolic space Abstract   PDF
Vincent Le Prince
 
Vol 16 A Remark on Localization for Branching Random Walks in Random Environment Abstract   PDF
Hadrian Heil, Makoto Nakashima
 
Vol 13 A remark on the equivalence of Gaussian processes Abstract   PDF
Harry van Zanten
 
Vol 19 A renewal version of the Sanov theorem Abstract   PDF
Mauro Mariani, Lorenzo Zambotti
 
Vol 7 A Representation for Non-Colliding Random Walks Abstract   PDF
Neil O'Connell, Marc Yor
 
Vol 10 A Resummed Branching Process Representation for a Class of Nonlinear ODEs Abstract   PDF
Francesco Morandin
 
Vol 4 A Reversibility Problem for Fleming-Viot Processes Abstract   PDF
Zenghu Li, Tokuzo Shiga, Lihua Yao
 
Vol 17 A scaling proof for Walsh's Brownian motion extended arc-sine law. Abstract   PDF
Stavros Vakeroudis, Marc Yor
 
Vol 17 A set-indexed Ornstein-Uhlenbeck process Abstract   PDF
Paul Balança, Erick Herbin
 
Vol 19 A short proof of a symmetry identity for the $q$-Hahn distribution Abstract   PDF
Guillaume Barraquand
 
Vol 11 A short proof of the Hausdorff dimension formula for Levy processes Abstract   PDF
Ming Yang
 
Vol 11 A simple fluctuation lower bound for a disordered massless random continuous spin model in $d=2$ Abstract   PDF
Christof Kuelske, Enza Orlandi
 
Vol 18 A simple observation on random matrices with continuous diagonal entries Abstract   PDF
Omer Friedland, Ohad Giladi
 
Vol 13 A simple proof of the Poincaré inequality for a large class of probability measures Abstract   PDF
Dominique Bakry, Franck Barthe, Patrick Cattiaux, Arnaud Guillin
 
Vol 18 A Skorohod representation theorem without separability Abstract   PDF
Patrizia Berti, Luca Pratelli, Pietro Rigo
 
Vol 15 A Species Sampling Model with Finitely Many Types Abstract   PDF
Alexander Gnedin
 
Vol 19 A spectral decomposition for the block counting process of the Bolthausen-Sznitman coalescent Abstract   PDF
Martin Möhle, Helmut Pitters
 
Vol 13 A stochastic scheme of approximation for ordinary differential equations Abstract   PDF
Raul Fierro, Soledad Torres
 
Vol 19 A strong law of large numbers for branching processes: almost sure spine events Abstract   PDF
Simon C Harris, Matthew I Roberts
 
Vol 14 A symmetric entropy bound on the non-reconstruction regime of Markov chains on Galton-Watson trees Abstract   PDF
Christof Külske, Marco Formentin
 
Vol 8 A System of Differential Equations for the Airy Process Abstract   PDF
Craig A Tracy, Harold Widom
 
Vol 17 A tail inequality for quadratic forms of subgaussian random vectors Abstract   PDF
Daniel Hsu, Sham M. Kakade, Tong Zhang
 
Vol 18 A transience condition for a class of one-dimensional symmetric Lévy processes Abstract   PDF
Nikola Sandrić
 
Vol 15 A two-time-scale phenomenon in a fragmentation-coagulation process Abstract   PDF
Jean Bertoin
 
Vol 14 A type of Gauss' divergence formula on Wiener spaces Abstract   PDF
Yoshiki Otobe
 
Vol 10 A Universality Property for Last-Passage Percolation Paths Close to the Axis Abstract   PDF
Thierry Bodineau, James Martin
 
Vol 5 A Weak Law of Large Numbers for the Sample Covariance Matrix Abstract   PDF
Steven J. Sepanski, Zhidong Pan
 
Vol 16 Absolute continuity of the limiting eigenvalue distribution of the random Toeplitz matrix Abstract   PDF
Arnab Sen, Balint Virag
 
Vol 10 Acknowledgment of Priority: When Does a Randomly Weighted Self-normalized Sum Converge in Distribution? (Elect. Comm. in Probab. 10 (2005), 70-81) Abstract   PDF
David M. Mason, Joel Zinn
 
Vol 18 Algebraically recurrent random walks on groups Abstract   PDF
Itai Benjamini, Hilary Finucane, Romain Tessera
 
Vol 17 Almost sure asymptotics for the number of types for simple $\Xi$-coalescents Abstract   PDF
Fabian Freund
 
Vol 15 Almost sure finiteness for the total occupation time of an $(d,\alpha,\beta)$-superprocess Abstract   PDF
Xiaowen Zhou
 
Vol 7 Almost Sure Stability of Linear Ito-Volterra Equations with Damped Stochastic Perturbations Abstract   PDF
John A. D. Appleby
 
Vol 14 An Almost Sure Limit Theorem For the Maxima of Strongly Dependent Gaussian Sequences Abstract   PDF
Fuming Lin
 
Vol 15 An Application of Renewal Theorems to Exponential Moments of Local Times Abstract   PDF
Leif Döring, Mladen Savov
 
Vol 18 An approximation scheme of stochastic Stokes equations Abstract   PDF
Hanbing Liu, Juan Yang
 
Vol 14 An easy proof of the $\zeta(2)$ limit in the random assignment problem Abstract   PDF
Johan Wästlund
 
Vol 14 An elementary proof of Hawkes's conjecture on Galton-Watson trees. Abstract   PDF
Thomas S.A. Duquesne
 
Vol 11 An Exponential Martingale Equation Abstract   PDF
Revaz NIkoloz Tevzadze, Mikhael Gvanji Mania
 
Vol 14 An extension of Mineka's coupling inequality Abstract   PDF
Anna Posfai
 
Vol 13 An extension of the inductive approach to the lace expansion Abstract   PDF
Mark P Holmes, Remco van der Hofstad, Gordon Slade
 
Vol 14 An extension of the Yamada-Watanabe condition for pathwise uniqueness to stochastic differential equations with jumps Abstract   PDF
Reinhard Hoepfner
 
Vol 10 An Extreme-Value Analysis of the LIL for Brownian Motion Abstract   PDF
Davar Khoshnevisan, David A. Levin, Zhan Shi
 
Vol 17 An isomorphism theorem for random interlacements Abstract   PDF
Alain-Sol Sznitman
 
Vol 14 An observation about submatrices Abstract   PDF
Sourav Chatterjee, Michel Ledoux
 
Vol 14 An optimal Itô formula for Lévy processes Abstract   PDF
Nathalie Eisenbaum, Alexander Walsh
 
Vol 13 An oriented competition model on $Z_+^2$ Abstract   PDF
Steven P Lalley, George Kordzakhia
 
Vol 16 Analysis of a class of Cannibal urns Abstract   PDF
Markus Kuba
 
Vol 18 Anomalous heat kernel behaviour for the dynamic random conductance model Abstract   PDF
Stephen Buckley
 
Vol 16 Applications of size biased couplings for concentration of measures Abstract   PDF
Subhankar Ghosh, Larry Goldstein
 
Vol 16 Arbitrage-free Models In Markets With Transaction Costs Abstract   PDF
Hasanjan Sayit, Frederi Viens
 
Vol 18 Asymptotic behavior for neutral stochastic partial differential equations with infinite delays Abstract   PDF
Jing Cui, Litan Yan
 
Vol 16 Asymptotic constants for minimal distance in the central limit theorem Abstract   PDF
Emmanuel Rio
 
Vol 12 Asymptotic Distribution of Coordinates on High Dimensional Spheres Abstract   PDF
Marcus C Spruill
 
Vol 16 Asymptotic first exit times of the Chafee-Infante equation with small heavy-tailed Lévy noise Abstract   PDF
Arnaud Debussche, Michael Hoegele, Peter Imkeller
 
Vol 15 Asymptotic Independence in the Spectrum of the Gaussian Unitary Ensemble Abstract   PDF
Pascal Bianchi, Mérouane Debbah, Jamal Najim
 
Vol 16 Asymptotic Products of Independent Gaussian Random Matrices with Correlated Entries Abstract   PDF
Gabriel H Tucci
 
Vol 12 Asymptotic results for empirical measures of weighted sums of independent random variables Abstract   PDF
Bernard Bercu, Wlodek Bryc
 
Vol 12 Asymptotic variance of functionals of discrete-time Markov chains via the Drazin inverse. Abstract   PDF
Dan J. Spitzner, Thomas R Boucher
 
Vol 7 Asymptotics for Products of Sums and U-statistics Abstract   PDF
Grzegorz Rempala, Jacek Wesolowski
 
Vol 19 Asymptotics of the probability distributions of the first hitting times of Bessel processes Abstract   PDF
Yuji Hamana, Hiroyuki Matsumoto
 
Vol 18 Avoidance Coupling Abstract   PDF
Omer Angel, Alexander E Holroyd, James Martin, Peter Winkler, David B Wilson
 
1 - 150 of 720 Items 1 2 3 4 5 > >> 


ISSN: 1083-589X